Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

September 25, 2011Dodge County, Georgia

NWS Atlanta, GA issued this special weather statement at Sep 25, 2011, 8:10 PM EDT for Dodge County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2011, 8:10 PM EDT (00:10 UTC)
Expired
Sep 25, 2011, 8:45 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA

County Dodge County, GA

The radar

The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2011-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3641 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2011-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3641 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

936 
WWUS82 KFFC 260010
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT SUN SEP 25 2011

GAZ108>110-260045-
810 PM EDT SUN SEP 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WILCOX...
TELFAIR AND DODGE COUNTIES UNTIL 845 PM EDT...

AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNING...MOVING NORTH AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 845 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TEMPERANCE...
BROWNING...ABBEVILLE...RHINE...GODWINSVILLE...CHAUNCEY...UNION AND
FIVE POINTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3183 8316 3184 8318 3184 8321 3184 8335
      3217 8330 3212 8304 3182 8314 3182 8316
TIME...MOT...LOC 0010Z 192DEG 17KT 3190 8323

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 25, 3:50 PM EDT, 4 hours 20 minutes earlier.

Area forecast discussion, Sep 25, 3:50 PM EDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT SUN SEP 25 2011

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
FRONTAL BOUNDARY STRETCHED FROM SOUTH OF ATHENS TO THOMASTON TO
ALBANY WITH MSAS DEWPOINTS SHOWING THAT THIS FEATURE HAS LIFTED
NORTHWARD THROUGH THE AFTERNOON. DEW POINTS IN THE LOWER 60S NORTH
AND WEST OF THE BOUNDARY AND 70S SOUTH AND EAST OF THE BOUNDARY.
WITH THE MOIST AIR AND DIURNAL HEATING...SHOWERS AND THUNDERSTORMS
WERE ABLE TO DEVELOP SOUTH OF THE BOUNDARY AND EXPECT THIS TREND TO
CONTINUE THROUGH THE EARLY EVENING BUT SUBSIDE AS WE LOSE THE
HEATING OF THE DAY. MAIN THREAT WILL BE GUSTY WINDS AND WITH -11C
500MB TEMP SOME SEVERE OR NEAR SEVERE HAIL IS POSSIBLE. HAD TO
DRASTICALLY INCREASE POPS ACROSS THE SOUTHEAST PART OF THE CWA GIVEN
THE CURRENT RADAR TRENDS.

EXCEPT FOR THE ECMWF...THE MODELS ARE CONSISTENT WITH PUSHING THE
CENTRAL GA BOUNDARY SOUTH AGAIN OVERNIGHT AS A SECONDARY FRONT
ASSOCIATED WITH THE CLOSED UPPER LEVEL LOW OVER THE MIDWEST PUSHES
INTO NORTH GEORGIA ON MONDAY. ALTHOUGH INCREASED CLOUDINESS WILL
PUSH INTO NORTHWEST GEORGIA TONIGHT...THE BETTER PRECIP CHANCES WILL
HOLD OFF UNTIL MONDAY. MODELS ARE CONSISTENT WITH PRECIP OVER NORTH
GEORGIA MONDAY AFTERNOON. GFS PEGS 1000-1700 J/KG OF MU CAPE ACROSS
NORTH GEORGIA AS THE FRONT MOVES THROUGH SO WILL HAVE TO WATCH FOR
SOME STRONGER STORMS. IN ADDITION...WILL HAVE TO MONITOR FOR
CONVECTION ACROSS THE SOUTHEAST PART OF THE CWA WITH LINGERING
MOISTURE FROM THE REMNANT FRONT ACROSS CENTRAL GA TODAY. MU CAPES OF
TO 2500 J/KG ARE EXPECTED MONDAY AFTERNOON ACROSS CENTRAL GA. GIVEN
THE PATTERN TODAY...CANT RULE OUT A STRONG TO SEVERE STORM
TOMORROW AFTERNOON.

AFTER MONDAY...MODELS DIVERGE. GFS IS MORE PROGRESSIVE WITH THE
SYSTEM AND PUSHES THE FRONT INTO SOUTH GEORGIA BY TUESDAY. THE
ECMWF AND NAM HOWEVER LINGER THE FRONT ACROSS CENTRAL GEORGIA
THROUGH TUESDAY NIGHT. WITH THESE DIFFERENCES...GFS INDICATES A
DRY TUESDAY WHILE THE ECMWF WOULD SUGGEST PRECIP ACROSS CENTRAL
GEORGIA. WILL LEAN TOWARD THE ECMWF WHICH ALSO CONTINUES THE
TREND OF THE PREVIOUS FORECAST AND SHOWS A CHANCE OF SHOWERS AND
THUNDERSTORMS FOR TUESDAY AFTERNOON. SINCE ORIGINALLY POPULATED
WITH GFS/MAV DEWPOINTS...HAD TO INCREASE DEW POINTS ACROSS THE CWA
ON TUESDAY IN PARTICULAR SINCE THE GFS PUSHES THE MOISTURE OUT TOO
QUICKLY.

WITH INCREASED CLOUD COVERAGE EXPECTED TONIGHT ACROSS PORTIONS OF
NORTH GEORGIA AND HIGHER DEWPOINTS THAN FORECAST ACROSS CENTRAL
GEORGIA...EXPECT MONDAY MIN TEMPS TO BE WARMER THAN THIS MORNING.
LEANED TOWARD THE WARMER MAV FOR MIN TEMPS TOMORROW...BUT MAV/MET
BLEND FOR THE REMAINDER OF THE SHORT TERM.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
EVEN THOUGH THE GFS DRIED THE CWA OUT IN THE SHORT TERM...MODEL
BRINGS MOISTURE ASSOCIATED WITH THE FRONT BACK IN ON WEDNESDAY.
NAM/ECMWF/GFS ARE IN GOOD AGREEMENT WITH MOISTURE FROM THE FRONT
LINGERING ACROSS CENTRAL GEORGIA ON WEDNESDAY. AFTER THIS THOUGH THE
CLOSED UPPER LEVEL LOW OVER THE MIDWEST IN THE SHORT TERM WILL
ROTATE NORTHEAST AND PUSH THE FRONT INTO NORTH FLORIDA..DRYING OUT
THE CWA FOR THURSDAY. A SECOND SHORTWAVE WILL DIVE INTO THE GREAT
LAKES REGION THURSDAY NIGHT...BECOME A CUT OFF UPPER LEVEL LOW AND
PUSH ANOTHER WEAK FRONT INTO GEORGIA ON FRIDAY. THIS SHOULD BE A DRY
FRONT AND SERVE TO DECREASE TEMPS A FEW DEGREES AND REINFORCE THE
DRY AIR ACROSS THE CWA.

&&

.AVIATION...
18Z UPDATE...
SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS ACROSS EAST AND
SOUTH GEORGIA THIS AFTERNOON. THIS PRECIPITATION SHOULD STAY AWAY
FROM THE TAF SITES SO NO PRECIPITATION IN THE TAF. CEILINGS MOSTLY
VFR AND IT SHOULD STAY THAT WAY THROUGH 07Z-09Z. EXPECTING LOW
STRATUS TO MOVE BACK IN WITH MOIST SOUTHEASTERLY FLOW OVER THE
AREA. LOOKING FOR OVC010 AFTER 09Z AND CONTINUING THROUGH 14Z-16Z.
CEILINGS WILL LIFT SLOWLY THROUGH THE DAY MONDAY WITH THE WINDS
TURNING TO THE SW BY 14Z. WIND SPEEDS WILL BE IN THE 5-10KT RANGE
THROUGH THE PERIOD. VSBYS SHOULD STAY VFR THROUGH THE PERIOD BUT
MAY SEE SOME BRIEF PERIOD OF MVFR VSBYS OVERNIGHT.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE HIGH ON WINDS AND PRECIP.
CONFIDENCE MEDIUM ON CEILINGS AND VISIBILITIES

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  86  65  87 /  20  30  30  30
ATLANTA         69  84  64  83 /  10  20  30  20
BLAIRSVILLE     64  79  56  78 /  10  50  30  20
CARTERSVILLE    67  85  57  81 /  10  40  20  20
COLUMBUS        70  88  67  87 /   5  20  20  30
GAINESVILLE     67  83  63  83 /  10  40  30  20
MACON           68  88  67  88 /  20  20  20  30
ROME            65  84  57  84 /  20  40  20  20
PEACHTREE CITY  65  85  59  83 /  10  20  20  20
VIDALIA         70  89  70  90 /  30  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

11
Hazardous weather outlook, Sep 25, 6:54 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EDT SUN SEP 25 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-262300-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
654 PM EDT SUN SEP 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTH AND
EAST CENTRAL GEORGIA TONIGHT.

.SYNOPSIS...
A STALLED FRONTAL BOUNDARY ACROSS CENTRAL GEORGIA AND VARIOUS
OUTFLOW BOUNDARIES FROM EARLIER CONVECTION WILL PROVIDE A FOCUS
FOR THUNDERSTORM DEVELOPMENT TONIGHT. ALSO...A FRONTAL BOUNDARY
OVER THE MISSISSIPPI RIVER WILL BEGIN TO MOVE EASTWARD LATER
TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY THUNDERSTORM THAT DEVELOPS WILL BE
LOCALLY HEAVY RAINFALL AND OCCASIONAL CLOUD TO GROUND LIGHTNING.

.DISCUSSION...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL
GEORGIA TONIGHT AS VARIOUS BOUNDARIES AND AMPLE MOISTURE REMAINS
IN PLACE. BEST CHANCES FOR ANY THUNDERSTORM ACTIVITY WILL BE ALONG
AND SOUTH OF A LINE FROM AMERICUS TO AUGUSTA. A FRONTAL BOUNDARY
MOVING TOWARD NORTHWEST GEORGIA LATER TONIGHT MAY TRIGGER ISOLATED
THUNDERSTORMS NORTH OF ATLANTA TO GAINESVILLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Sep 25, 4:38 PM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT SUN SEP 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     HAIL             WRENS                   33.21N 82.39W
09/25/2011  E0.88 INCH       JEFFERSON          GA   BROADCAST MEDIA

&&

JLF
Special weather statement, Sep 25, 5:00 PM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT SUN SEP 25 2011

GAZ050-051-252130-
500 PM EDT SUN SEP 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN TALIAFERRO
AND GREENE COUNTIES UNTIL 530 PM EDT...

AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SILOAM...MOVING NORTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TALIAFERRO AND GREENE COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE VEAZEY...WHITE PLAINS...SILOAM...UNION
POINT...JACKSONVILLE...ROBINSON...LYNEVILLE...ALEXANDER STEPHENS
PARK...CRAWFORDVILLE AND DANIEL SPRINGS. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3348 8284 3345 8295 3345 8299 3347 8301
      3339 8312 3354 8321 3369 8292 3352 8282
TIME...MOT...LOC 2101Z 242DEG 15KT 3351 8306
Special weather statement, Sep 25, 5:18 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT SUN SEP 25 2011

GAZ050-060-061-252145-
518 PM EDT SUN SEP 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN PUTNAM...GREENE AND HANCOCK COUNTIES UNTIL 545 PM EDT...

AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROCKVILLE...MOVING NORTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PUTNAM...GREENE AND HANCOCK COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE OCONEE SPRINGS PARK...
ROCKVILLE...PHOENIX...REYNOLDS PLANTATION...LIBERTY...VEAZEY...WHITE
PLAINS...SILOAM AND GREENSBORO. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3321 8317 3329 8336 3360 8322 3351 8299
      3351 8298
TIME...MOT...LOC 2119Z 204DEG 16KT 3333 8322
Special weather statement, Sep 25, 5:35 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT SUN SEP 25 2011

GAZ113-252200-
535 PM EDT SUN SEP 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TOOMBS
COUNTY UNTIL 600 PM EDT...

AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TOOMBS CENTRAL...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TOOMBS COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE TOOMBS CENTRAL...ENGLISH EDDY...CEDAR CROSSING...SOUTH
THOMPSON...JOHNSON CORNER...NEW BRANCH...PONDEROSA...OHOOPEE...SANTA
CLAUS AND LYONS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3199 8221 3192 8227 3193 8231 3202 8245
      3229 8227 3225 8221 3218 8218
TIME...MOT...LOC 2135Z 214DEG 13KT 3204 8230
Special weather statement, Sep 25, 5:46 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
546 PM EDT SUN SEP 25 2011

GAZ049-050-060-252215-
546 PM EDT SUN SEP 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN PUTNAM...MORGAN AND GREENE COUNTIES UNTIL 615 PM EDT...

AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM UNION POINT TO EATONTON...MOVING NORTH AT
15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PUTNAM...MORGAN AND GREENE COUNTIES THROUGH 615 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLAT ROCK...WARFIELD...
RESSEAUS CROSSROADS...EATONTON...LIBERTY...REYNOLDS PLANTATION...
VEAZEY...SILOAM...UNION POINT...PHOENIX...ROCK EAGLE 4-H CENTER...
HARMONY...WOODVILLE...GREENSBORO AND PARKS MILL. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3343 8307 3336 8316 3334 8315 3326 8324
      3319 8346 3359 8335 3371 8314 3370 8311
      3371 8305 3369 8302
TIME...MOT...LOC 2146Z 198DEG 24KT 3360 8312 3344 8322
          3334 8335
Special weather statement, Sep 25, 8:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT SUN SEP 25 2011

GAZ108>110-260045-
810 PM EDT SUN SEP 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WILCOX...
TELFAIR AND DODGE COUNTIES UNTIL 845 PM EDT...

AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNING...MOVING NORTH AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 845 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TEMPERANCE...
BROWNING...ABBEVILLE...RHINE...GODWINSVILLE...CHAUNCEY...UNION AND
FIVE POINTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3183 8316 3184 8318 3184 8321 3184 8335
      3217 8330 3212 8304 3182 8314 3182 8316
TIME...MOT...LOC 0010Z 192DEG 17KT 3190 8323

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 12:40 AM EDTWind AdvisoryFFCCatoosa, Chattooga, Dade, Dawson, Fannin, Gilmer and 7 more9 hr
Sep 26, 5:45 PM EDTSpecial Weather StatementFFCFannin30 min
Sep 26, 7:42 PM EDTSpecial Weather StatementFFCLumpkin, White33 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.